On resistive dissipation of Alfvén waves in an isothermal atmosphere.

Alkahby, H.Y.

International Journal of Mathematics and Mathematical Sciences (1996)

  • Volume: 19, Issue: 3, page 587-594
  • ISSN: 0161-1712

How to cite

top

Alkahby, H.Y.. "On resistive dissipation of Alfvén waves in an isothermal atmosphere.." International Journal of Mathematics and Mathematical Sciences 19.3 (1996): 587-594. <http://eudml.org/doc/47588>.

@article{Alkahby1996,
author = {Alkahby, H.Y.},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {dissipative fluid of finite electrical resistivity; linearized MHD equations; wave reflection coefficient; wave damping length; solar coronal heating},
language = {eng},
number = {3},
pages = {587-594},
publisher = {Hindawi Publishing Corporation, New York},
title = {On resistive dissipation of Alfvén waves in an isothermal atmosphere.},
url = {http://eudml.org/doc/47588},
volume = {19},
year = {1996},
}

TY - JOUR
AU - Alkahby, H.Y.
TI - On resistive dissipation of Alfvén waves in an isothermal atmosphere.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 1996
PB - Hindawi Publishing Corporation, New York
VL - 19
IS - 3
SP - 587
EP - 594
LA - eng
KW - dissipative fluid of finite electrical resistivity; linearized MHD equations; wave reflection coefficient; wave damping length; solar coronal heating
UR - http://eudml.org/doc/47588
ER -

NotesEmbed ?

top

You must be logged in to post comments.